American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42.4X) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] W. F. Eberlein. A note on Fourier-Stieltjes transforms . Proc. Amer. Math. Soc. 6 (1955) 310-312. MR 0068030.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] R. Mohanty and M. Nanda. On the behavior of Fourier coefficients . Proc. Amer. Math. Soc. 5 (1954) 79-84. MR 0059395.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] R. V. Churchill and C. L. Dolph. Inverse transforms of products of Legendre transforms . Proc. Amer. Math. Soc. 5 (1954) 93-100. MR 0062872.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] J. L. Smyrl. Uniqueness theorems for a class of generalized trigonometrical series . Proc. Amer. Math. Soc. 5 (1954) 971-978. MR 0065677.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] P. G. Rooney. A generalization of the complex inversion formula for the Laplace transformation . Proc. Amer. Math. Soc. 5 (1954) 385-391. MR 0062268.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] C. T. Rajagopal and Amnon Jakimovski. Applications of a theorem of O. Sz\'asz for the product of Ces\`aro and Laplace transforms . Proc. Amer. Math. Soc. 5 (1954) 370-384. MR 0062868.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Charles Fox. Chain transforms . Proc. Amer. Math. Soc. 5 (1954) 677-688. MR 0063478.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] D. L. Thomsen. Extensions of the Laplace method . Proc. Amer. Math. Soc. 5 (1954) 526-532. MR 0063479.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] R. Mohanty and M. Nanda. Note on the first Ces\`aro mean of the derived Fourier series . Proc. Amer. Math. Soc. 5 (1954) 566-570. MR 0063470.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Victor L. Shapiro. A note on the uniqueness of double trigonometric series . Proc. Amer. Math. Soc. 4 (1953) 692-695. MR 0058740.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] M. L. Juncosa and D. M. Young. A uniform approximation to Fourier coefficients . Proc. Amer. Math. Soc. 4 (1953) 373-374. MR 0055479.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Paul Civin and H. E. Chrestenson. The multiplicity of a class of perfect sets . Proc. Amer. Math. Soc. 4 (1953) 260-263. MR 0052543.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] A. Edrei and G. Szegö. A note on the reciprocal of a Fourier series . Proc. Amer. Math. Soc. 4 (1953) 323-329. MR 0053267.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Edwin Hewitt. Representation of functions as absolutely convergent Fourier-Stieltjes transforms . Proc. Amer. Math. Soc. 4 (1953) 663-670. MR 0056734.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Harry Pollard. Distribution functions containing a Gaussian factor . Proc. Amer. Math. Soc. 4 (1953) 578-582. MR 0056122.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Ross E. Graves. Functionals of finite degree and the convergence of their Fourier-Hermite developments . Proc. Amer. Math. Soc. 4 (1953) 95-101. MR 0052546.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Charles Fox. The inversion of convolution transforms by differential operators . Proc. Amer. Math. Soc. 4 (1953) 880-887. MR 0058744.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] R. E. Edwards. The exchange formula for distributions and spans of translates . Proc. Amer. Math. Soc. 4 (1953) 888-894. MR 0064907.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Frederick H. Young. Transformations of Fourier coefficients . Proc. Amer. Math. Soc. 3 (1952) 783-791. MR 0051336.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Eduardo H. Zarantonello. On trigonometric interpolation . Proc. Amer. Math. Soc. 3 (1952) 770-782. MR 0050702.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Jerome Newman and Walter Rudin. Mean convergence of orthogonal series . Proc. Amer. Math. Soc. 3 (1952) 219-222. MR 0047811.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] William N. Huff and Earl D. Rainville. On the Sheffer $A$-type of polynomials generated by $\phi(t)f(xt)$ . Proc. Amer. Math. Soc. 3 (1952) 296-299. MR 0047197.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Eugene Lukacs. An essential property of the Fourier transforms of distribution functions . Proc. Amer. Math. Soc. 3 (1952) 508-510. MR 0047817.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] R. P. Boas. Sums representing Fourier transforms . Proc. Amer. Math. Soc. 3 (1952) 444-447. MR 0048626.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] J. E. L. Peck. Almost periodic functions . Proc. Amer. Math. Soc. 3 (1952) 107-110. MR 0047815.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Philip Davis and Henry Pollak. On an equivalent definition of the transfinite diameter . Proc. Amer. Math. Soc. 3 (1952) 152-155. MR 0047201.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] T. Pati. On the absolute summability of the conjugate series of a Fourier series . Proc. Amer. Math. Soc. 3 (1952) 852-857. MR 0051958.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Gen-Ichirô Sunouchi and Shigeki Yano. Notes on Fourier analysis. XXX. On the absolute convergence of certain series of functions . Proc. Amer. Math. Soc. 2 (1951) 380-389. MR 0041258.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Philip Hartman and Aurel Wintner. On the behavior of Fourier sine transforms near the origin . Proc. Amer. Math. Soc. 2 (1951) 398-400. MR 0041964.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] R. M. Redheffer. Remarks on incompleteness of $\{e\sp {i\lambda nx}\}$, nonaveraging sets, and entire functions . Proc. Amer. Math. Soc. 2 (1951) 365-369. MR 0041270.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2